# SDR UPS97821927

- Difficulty date: January 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 564932975N2
- Condition: Corrosion
- Location: Bs 1690-1890
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, REMOVED AND REPLACED BELLY SKIN AFT OF STA 1690.  REMOVED AND REPLACED SKIN (P/N 5649329-75N2) IAW SRM 51-1-21 FROM STRINGER 28L TO 28R, BS 1690 TO 1890.
